# SDR SWIA201024171

- Difficulty date: May 6, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 17,636 hours, 15,212 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF FLOOR EMERGENCY LIGHTS INOP.  (FLT 6048)  RE-SEATED ELECTRICAL CONNECTOR.
